# SDR MASA200400078

- Difficulty date: February 9, 2004
- Submitted: February 20, 2004
- Operation: Air carrier
- Aircraft: N854MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145490
- Aircraft time: 3,995 hours, 3,544 cycles
- Engine: Allsn AE3007A
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CREW WROTE-UP THE EMERGENCY EXIT LIGHT BATTERIES HAD LOW VOLTAGE.  MECHANIC PERFORMED AN OP CHECK OF THE SYSTEM.   MECHANIC COULD NOT DUPLICATE.   NO PARTS USED.
